# SDR REXA2014071900707

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 22,281 hours, 19,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SMOKE GOGGLES ELASTIC ADJUSTABLE STRAP WORN OUT.  SWAPPED OBSERVERS WITH CAPTAINS SEAT SMOKE GOGGLES.  DEFER OBSERVERS IAW MEL 25-12-11 IAW MOC JD, ADDED TO MEL LOGBOOK, PLACARD INSTALLED.
